# SDR SCNA20240402186

- Difficulty date: March 27, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A122019
- Condition: Damaged
- Location: Bs 480 Lbl 21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION PER SCA TASK CARD # 531400001_P1-OP-UP-LF/019 THAT IS RELATED TO BOEING TASK CARD 53-140-00-01, IT WAS REPORTED (QTY-1) FASTENER HOLE ELONGATED AT FRAME ASSY P/N 143A1220-19 INNER CHORD WHERE ATTACHES THE SIDEPLATE ASSY, ON STA 480 AND LBL 21.5.  ACCOMPLISHED THE FRANE REPAIR AS PER COOPESA ENGINEERING ORDER # COO-EO-2024-19696-R00, DATED MARCH 20, 2024, BOEING REPAIR INSTRUCTIONS AND FINAL APPROVAL PER FAA FORM 8100-9 PROVIDED BY BOEING
